# SDR SWIA202163093

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 41,532 hours, 38,533 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 802696 FOUND CARGO DOOR AFT TRACK STOPPER SEVERELY DAMAGED.   (FLIGHT 5762 - FILED CLOSED)  REMOVED AND REPLACED CARGO DOOR AFT TRACK STOPPER WITH SERVICEABLE UNIT REF CRJ-200 AMM 52-31-00.
